| Catalog Number |
08463662001 |
| Medical Device Problem Code |
High Test Results (2457)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
01/08/2024
Type of Reportable Event
Malfunction
Event or Problem Description
The initial reporter complained of a discrepant low result for 1 patient sample tested for glucose hk gen.3 (gluc3) on a cobas c 503 analytical unit.The initial result was 48 mg/dl.The repeat result was 129 mg/dl.The repeat result was believed to be correct.
Additional Manufacturer Narrative
The gluc3 reagent lot number was 715245 with an expiration date of 30-jun-2024.Calibration was performed on 18-jun-2023 and was acceptable.Qc information was provided verbally by the reporter; there appeared to be qc issues.No issues were identified during a review of the alarm trace data.The field service engineer (fse) found severed rinse tubing and replaced it.The rinse levels were verified and the customer performed calibration and qc with no issues.The service actions resolved the issue.